# SDR 05FDEA02686

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CODE515BT
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL FOUND HARDWARE ON EXTERNAL SKIN WITH HOLE WORN.  REPAIR WITH DOUBLER IAW SRM 57-00-01 FIG 4 SHEET 2 VOL I.
